Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 9, NWS San Angelo, TX

May 25, 2014McCulloch County, Texas

NWS San Angelo, TX issued this flash flood warning at May 25, 2014, 3:08 PM CDT for McCulloch County, Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 3:08 PM CDT (20:08 UTC)
Expired
May 25, 2014, 5:00 PM CDT
In force
112 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County McCulloch County, TX

The radar

The San Angelo radar (KSJT), 119 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 8.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1607 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
1.8
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WGUS54 KSJT 252008
FFWSJT
TXC307-252200-
/O.NEW.KSJT.FF.W.0009.140525T2008Z-140525T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
308 PM CDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 305 PM CDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS STREET 
FLOODING IN BRADY FROM VERY HEAVY RAINFALL.  THUNDERSTORMS ARE 
MOVING EAST ACROSS MCCULLOCH COUNTY PRODUCING ONE TO TWO INCHES OF 
RAIN IN LESS THAN AN HOUR. IN BRADY...SOUTH BRIDGE 
STREET...BLACKBURN STREET...ELM STREET AND WEST 17TH STREET ARE 
FLOODED.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS AND STREAMS....

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADY...

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  WHITE STREET AT LIVE OAK CREEK...
  SOUTH BLACKBURN BETWEEN ADKINS AND 13TH...
  HALLUM DRAW...
  SOUTH HIGH BETWEEN 14TH AND 15TH STREETS...
  17TH STREET BETWEEN PINE AND COLLEGE...
  FM 1121 CROSSING ONION CREEK...
  CROSSINGS ALONG COUNTY ROAD 158...
  COUNTY ROAD 156 CROSSING BOWIE CREEK...
  COUNTY ROAD 158 CROSSING BOWIE CREEK...
  COUNTY ROAD 424 CROSSING LITTLE BRADY CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3131 9911 3108 9910 3102 9948 3129 9947

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:50 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 25, 12:50 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1250 PM CDT SUN MAY 25 2014

.AVIATION...
/18Z TAFS/

Look for challenging flight weather conditions to continue across
West Central Texas for the next 24 hours. Moderate to heavy
rainfall, from some showers and most thunderstorms, will briefly
reduce runway visibility into at least MVFR ranges and possibly IFR
ranges. Beyond 09Z tonight, confidence in thunderstorms impacting
terminals is not high. Also, plan for MVFR ceilings for all
terminals by 12Z tomorrow morning.

Huber

&&

.PREV DISCUSSION... /ISSUED 741 AM CDT Sun May 25 2014/

UPDATE...
Made a quick update to the forecast for today to remove the
diurnal timing for showers and thunderstorms today. Recent
radar imagery shows considerable development of showers and
thunderstorms across West Texas into our western counties.
The convection moving to the northeast and will overspread
much of our area this morning.

PREV DISCUSSION... /ISSUED 622 AM CDT SUN MAY 25 2014/

AVIATION...
/12Z TAFS/

Prevailing conditions will remain primarily VFR through the next
12-18 hours. Conditions will be improving at KJCT and KBBD in the
wake of the early morning MCS that plowed through the area.
However, convection is becoming widespread across the area
(especially to the west) and temporary reductions in visibilities
to less than 2 miles and ceilings under 2000 ft will accompany
thunderstorms as they affect the forecast terminals. The primary
concern this morning will reside at KSJT and KABI where there is a
realistic chance of thunder on station at any given hour through
12z Monday. However, the time was limited to the period from mid
morning through the evening hours. TAFs will be amended as the
temporal and areal uncertainties diminish.

Johnson

PREV DISCUSSION... /ISSUED 512 AM CDT SUN MAY 25 2014/

SHORT TERM...
(Today and Tonight)

We have expanded the Flash Flood Watch to include all of the West
Central Texas counties, and have extended it to include both today
and tonight. The forecast concerns continue to revolve around heavy
rainfall and localized flash flooding potential, and severe weather.

Convection has continued into early this morning over our central
and southern counties, with light showers to the north. The
stronger storms with heavier rainfall are across the southeastern
part of our area. This convection is expected to slowly weaken and
eventually diminish through mid-morning. Another area of showers
and thunderstorms is moving east across the Panhandle and
northwest Texas early this morning. This may send an outflow
boundary to the southeast toward our northwestern counties later
this morning and early this afternoon. The outflow boundary from
the convection farther south has worked into our southeastern
counties. Will monitor for monitor for potential convective
initiation along these boundaries this afternoon.

The upper level low over northwestern New Mexico will lift into
far southern Colorado today, then will begin to shift to the
southeast tonight. This upper low is progged to move southeast
into the Texas Panhandle Monday on evening, then into southwestern
Oklahoma on Tuesday morning.

Additional rounds of showers and thunderstorms are expected across
our area during the next couple of days. In addition to surface
outflow boundaries, embedded disturbance rotating around the
southern periphery of the upper low could aid in convective
development to the west of our area, with the steering flow
carrying the storms into our area. Should have a relative lull in
showers/storms later this morning, with an increase activity this
afternoon and evening. Carrying high chance to likely PoPs
tonight, as low-level jet and an influx of warm/ moist air helps
to sustain convection through the night.

With moderate instability and adequate vertical shear, severe
storms will be possible, with large hail and damaging winds the
main threats. With some placement uncertainty on where the
greatest severe weather threat will be, held off at this time with
the mention of severe storms. Next shift can evaluate this further
and add a mention where needed. Moist axis remains in place over
our area, and locally heavy rainfall is again expected. Given the
convective trends during the past 24 hours, much of our area has
received heavy rainfall and the ground is becoming saturated in
some places. Additional heavy rainfall could lead to flash
flooding concerns, so the Flash Flood Watch was expanded to
encompass all of West Central Texas, and is now in effect today
through tonight. Going with near persistence for temperatures.

LONG TERM...
(Monday through Saturday)

The active weather pattern will continue Memorial Day and Monday
night, with the highest rain chances shifting to our northern and
northeastern counties based on the forecast track of the upper
low. The main concerns continue with heavy rainfall and severe
storms. Made little changes to the forecast Tuesday through the
end of the week. The higher chance for showers and thunderstorms
is expected to be across our northern and eastern counties
Tuesday, with low rain chances Wednesday in our eastern counties. A
gradual warming trend is expected late in the week, when an upper
ridge is progged to slowly build east into West Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 80  66  80  65  81 /  60  60  50  60  40
San Angelo 	 81  66  83  66  86 /  60  60  40  40  20
Junction 	 81  66  82  66  83 /  40  50  40  50  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

19
Hazardous weather outlook, May 25, 5:12 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
512 AM CDT SUN MAY 25 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-261100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
512 AM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT. THIS
MAY RESULT IN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...
ESPECIALLY IN URBAN SETTINGS. A FLASH FLOOD WATCH IS IN EFFECT FOR
ALL OF WEST CENTRAL TEXAS THROUGH TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL
AND DANGEROUS LIGHTNING. ISOLATED TORNADOES WILL BE POSSIBLE AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MEMORIAL DAY ACROSS
ALL OF WEST CENTRAL TEXAS WITH THE SEVERE THREAT CONFINED TO AREAS
EAST OF A BROWNWOOD TO JUNCTION LINE ON TUESDAY. WHILE THE PRIMARY
HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...THERE IS A
POTENTIAL FOR LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF
WEST CENTRAL TEXAS.

JOHNSON

In the hours before

Local storm report, May 25, 12:33 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1233 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TORNADO          12 NNE BARNHART         31.28N 101.09W
05/24/2014                   IRION              TX   COUNTY OFFICIAL

            MULTIPLE REPORTS OF A TORNADO CROSSING OPEN COUNTRY
            NEAR THE OILFIELDS.

&&

EVENT NUMBER SJT1400174

DOLL
Special weather statement, May 25, 1:14 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
114 PM CDT SUN MAY 25 2014

TXZ072-073-077-168-251900-
MENARD TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
114 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR
MENARD...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...

AT 109 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 13 MILES NORTHWEST OF FORT MCKAVETT...
OR ABOUT 21 MILES SOUTHEAST OF CHRISTOVAL...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAMP SOL MAYER BY 130 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3116 10035 3122 9989 3071 9990 3079 10041
TIME...MOT...LOC 1814Z 272DEG 28KT 3097 10021

DANIELS
Local storm report, May 25, 1:42 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
142 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          41 WNW OZONA            30.93N 101.85W
05/24/2014                   CROCKETT           TX   CO-OP OBSERVER

            BRIEF TOUCHDOWN ON TOP OF THE RIDGE JUST NORTH OF HWY
            190.

&&

EVENT NUMBER SJT1400175

DOLL
Local storm report, May 25, 1:47 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          38 WSW BARNHART         31.00N 101.79W
05/24/2014                   CROCKETT           TX   CO-OP OBSERVER

            BRIEF TORNADO TOUCHDOWN IN OPEN FIELD.

&&

EVENT NUMBER SJT1400176

DOLL
Special weather statement, May 25, 1:51 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 PM CDT SUN MAY 25 2014

TXZ073-139-154-168>170-251930-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-COLEMAN TX-CONCHO TX-
151 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...COLEMAN AND CONCHO COUNTIES...

AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF EOLA TO 13 MILES SOUTHWEST OF MENARD...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF PAINT ROCK TO 13 MILES
SOUTHWEST OF MENARD...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  EDEN BY 200 PM CDT
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 205 PM CDT
  US-83 NEAR THE KIMBLE-MENARD COUNTY LINE...THE INTERSECTION OF
  US-83 AND RANCH ROAD 1773...THE INTERSECTION OF US-87 AND RANCH
  ROAD 2134 AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 210 PM
  CDT
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND SALT GAP BY 225 PM
  CDT
  MELVIN BY 230 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3075 10009 3147 10011 3156 10011 3158 9993
      3158 9972 3161 9972 3166 9922 3057 9924
TIME...MOT...LOC 1851Z 276DEG 26KT 3134 9992 3081 9993

DANIELS
Special weather statement, May 25, 2:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SUN MAY 25 2014

TXZ073-139-140-154-155-168>170-252015-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX-
BROWN TX-CONCHO TX-
228 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN...BROWN AND
CONCHO COUNTIES...

AT 224 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3
MILES SOUTH OF DOOLE TO 8 MILES NORTHWEST OF SALINE...OR ALONG A LINE
EXTENDING FROM 22 MILES SOUTHEAST OF PAINT ROCK TO 11 MILES SOUTHEAST
OF MENARD...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SALINE...LONDON...PEAR VALLEY AND HEXT BY 240 PM CDT
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE...CALF CREEK AND THE
  INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 245 PM CDT
  LONG MOUNTAIN...ERNA AND BRADY LAKE BY 250 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3166 9899 3051 9912 3065 9988 3155 9976
TIME...MOT...LOC 1928Z 274DEG 25KT 3135 9957 3078 9965

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 24, 7:13 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 24, 7:29 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 7:35 PM CDTSevere Thunderstorm WarningSJTColeman40 min
May 24, 7:45 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 7:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green32 min
May 24, 8:06 PM CDTSpecial Weather StatementSJTCrockett24 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett28 min
May 24, 8:20 PM CDTSpecial Weather StatementSJTColeman25 min
May 24, 8:28 PM CDTSpecial Weather StatementSJTTom Green47 min
May 24, 8:35 PM CDTAreal Flood AdvisorySJTColeman115 min
May 24, 8:41 PM CDTAreal Flood AdvisorySJTTom Green109 min
May 24, 8:42 PM CDTSpecial Weather StatementSJTIrion33 min
May 24, 8:44 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningSJTCrockett52 min
May 24, 8:55 PM CDTSevere Thunderstorm WarningSJTTom Green35 min
May 24, 9:18 PM CDTSpecial Weather StatementSJTColeman42 min
May 24, 9:27 PM CDTSpecial Weather StatementSJTCrockett33 min
May 24, 9:31 PM CDTSpecial Weather StatementSJTRunnels44 min
May 24, 9:39 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 10:01 PM CDTSpecial Weather StatementSJTCrockett44 min
May 24, 10:18 PM CDTSpecial Weather StatementSJTIrion27 min
May 24, 10:24 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 24, 10:42 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher33 min
May 24, 10:49 PM CDTAreal Flood AdvisorySJTIrion116 min
May 24, 11:11 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 24, 11:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 24, 11:35 PM CDTSpecial Weather StatementSJTTom Green25 min
May 24, 11:52 PM CDTFlash Flood WarningSJTTom Green2 hr
May 25, 12:29 AM CDTSpecial Weather StatementSJTConcho46 min
May 25, 12:32 AM CDTFlash Flood WarningSJTCrockett3 hr
May 25, 12:44 AM CDTSevere Thunderstorm WarningSJTCrockett61 min
May 25, 1:16 AM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba44 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningSJTCrockett65 min
May 25, 1:49 AM CDTAreal Flood AdvisorySJTBrown116 min
May 25, 1:54 AM CDTAreal Flood AdvisorySJTTom Green111 min
May 25, 2:44 AM CDTSpecial Weather StatementSJTSutton46 min
May 25, 3:27 AM CDTSpecial Weather StatementSJTSchleicher, Sutton33 min
May 25, 3:57 AM CDTSpecial Weather StatementSJTSchleicher, Sutton48 min
May 25, 5:06 AM CDTSevere Thunderstorm WarningSJTKimble, Mason39 min
May 25, 8:08 AM CDTSpecial Weather StatementSJTUpton37 min
May 25, 8:12 AM CDTSpecial Weather StatementSJTSterling33 min
May 25, 8:36 AM CDTAreal Flood AdvisorySJTSterling114 min
May 25, 10:35 AM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green6 hr
May 25, 10:50 AM CDTFlash Flood WarningSJTIrion, Sterling, Tom Green3 hr
May 25, 11:29 AM CDTFlash Flood WarningSJTTom Green3 hr
May 25, 12:16 PM CDTFlash Flood WarningSJTCrockett, Schleicher3 hr
May 25, 1:14 PM CDTSpecial Weather StatementSJTMenard46 min
May 25, 1:51 PM CDTSpecial Weather StatementSJTConcho, McCulloch, Menard39 min
May 25, 1:52 PM CDTAreal Flood AdvisorySJTConcho, Menard3 hr
May 25, 2:28 PM CDTSpecial Weather StatementSJTMcCulloch, Mason47 min
May 25, 2:52 PM CDTAreal Flood AdvisorySJTMcCulloch113 min
May 25, 3:14 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba61 min
May 25, 3:30 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 4:12 PM CDTFlash Flood WarningSJTSan Saba48 min
May 25, 4:43 PM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 25, 5:06 PM CDTAreal Flood AdvisorySJTMcCulloch114 min
May 25, 6:08 PM CDTSpecial Weather StatementSJTMason52 min
May 25, 6:30 PM CDTAreal Flood AdvisorySJTSan Saba3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.